Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 5, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jan 23, 2017, 2:02 AM EST for Palm Beach County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2017, 2:02 AM EST (07:02 UTC)
- Expired
- Jan 23, 2017, 2:45 AM EST
- In force
- 43 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 9:57 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 7.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
716 WUUS52 KMFL 230702 SVRMFL FLC099-230745- /O.NEW.KMFL.SV.W.0005.170123T0702Z-170123T0745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 202 AM EST MON JAN 23 2017 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... East central Palm Beach County in southeastern Florida... * Until 245 AM EST * At 201 AM EST, a severe thunderstorm was located near Wellington, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... West Palm Beach, Boynton Beach, Wellington, Lake Worth and Riviera Beach. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into the basement or small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 600 AM EST for southeastern Florida. LAT...LON 2678 8003 2653 8003 2652 8034 2664 8041 TIME...MOT...LOC 0701Z 251DEG 40KT 2658 8030 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ ALM
2 follow-up statements
528
WWUS52 KMFL 230721
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
221 AM EST MON JAN 23 2017
FLC099-230745-
/O.CON.KMFL.SV.W.0005.000000T0000Z-170123T0745Z/
Palm Beach FL-
221 AM EST MON JAN 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR EAST CENTRAL PALM BEACH COUNTY...
At 221 AM EST, severe thunderstorms were located along a line
extending from near Port Of Palm Beach to Palm Springs to Loxahatchee
Nwr, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Boynton Beach, Wellington, Lake Worth and Riviera
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 AM EST for southeastern
Florida.
LAT...LON 2678 8003 2653 8003 2652 8031 2652 8034
2653 8034 2664 8041
TIME...MOT...LOC 0721Z 256DEG 40KT 2675 8010 2665 8008 2652 8023
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
ALM474
WWUS52 KMFL 230745
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
245 AM EST MON JAN 23 2017
FLC099-230755-
/O.EXP.KMFL.SV.W.0005.000000T0000Z-170123T0745Z/
Palm Beach FL-
245 AM EST MON JAN 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits. Therefore the warning has been allowed to expire. However
gusty winds are still possible with these thunderstorms.
A tornado watch remains in effect until 600 AM EST for southeastern
Florida.
LAT...LON 2678 8003 2653 8003 2652 8031 2652 8034
2653 8034 2664 8041
TIME...MOT...LOC 0745Z 251DEG 40KT 2683 7983 2673 7981 2660 7996
$$
ALMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 10:10 PM EST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 22, 10:10 PM EST, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1010 PM EST Sun Jan 22 2017
.UPDATE...
A tornado watch has been issued for all of South Florida until 6am
EST.
As of 10 pm, regional radars show a squall line associated with
the advancing front extending from Melbourne to Venice and
continuing into the Gulf of Mexico. Ahead of the line, isolated
cells have been developing over the eastern Gulf of Mexico west of
Naples within a 50+ knot low-level jet axis. These storms may
pose a risk for isolated tornadoes and locally damaging winds as
they approach the Gulf Coast and encounter impressive low-level
hodographs (0-1km SREH 300-350 m2/s2 per SPC mesoanalysis).
Mitigating factors for tornadoes will include veering low-level
winds with a more unidirectional shear profile developing over
time. In addition, water vapor imagery and satellite-derived
precipitable water indicate the instability within the pre-frontal
plume is relatively modest with MLCAPE estimated to be generally
below 1500 J/kg. Still, residents and visitors to South Florida
should make sure to have a way to receive severe weather warnings
overnight, such as NOAA Weather Radio, and be prepared to take
action if warnings are issued.
We are preparing to launch a 04Z supplemental sounding to better
characterize the evolving threat over south Florida.
&&
.PREV DISCUSSION... /issued 712 PM EST Sun Jan 22 2017/
AVIATION...
Along the east coast TAF sites, breezy southwest winds 12-17 KT
with occasional higher gusts will continue through this evening
into Monday morning. As a strong cold front approaches late
tonight, a squall line containing TSRA+, small hail, and possibly
a tor or two will push down the peninsula. Current thinking
regarding the squall line timing...KPBI 23/05-08Z, KFXE KFLL
23/06-09Z, KOPF KMIA KTMB and 23/07-10Z. Have covered this with a
TEMPO group highlighting strong VRB winds. Aft 23/1200Z, behind
the front, breezy winds should turn westerly with precip chances
dwindling.
Timing for the squall line along the Gulf, affecting
KAPF...23/0200-0600Z. Have covered this with a tempo,
highlighting VRB gusty winds and heavy rain. Aft 23/0900Z, winds
should switch to the west.
PREV DISCUSSION... /issued 430 PM EST Sun Jan 22 2017/
DISCUSSION...
TONIGHT...
A very strong mid to upper level trough along with a
surface low over the Southern Gulf Coast States will move eastward
through the Southeastern United States tonight into Monday
morning before moving northeast into the Mid Atlantic States on
Tuesday. This will allow for a strong cold front to work from the
eastern Gulf waters through South Florida late tonight.
The winds ahead of the front will be breezy to windy from the
southwest tonight. Wind gusts will continue to be around 35 mph
over most of South Florida through early this evening, before
decreasing some for tonight. The only exception to this is along
the coastal areas of South Florida where they should remain around
35 mph. Therefore, the Wind Advisory will be extended until early
Monday morning for the coastal areas and will be allow to expire
over rest of South Florida early this evening.
The atmosphere continues to moisten in the low levels, but a cap
around 700 mbs early this afternoon has not allowed for any
showers or thunderstorms to develop. However, the cap will break
down this evening as the strong cold front approaches South
Florida from the Gulf of Mexico. Therefore, the pops will continue
to remain in the categorical range for tonight over South
Florida.
There is also a mid level jet of around 100 knots along with a low
level jet of 40 to 50 knots that will be working into South
Florida tonight allowing for the helicities to increase into the
100 to 200 range. The mid levels of the atmosphere will also be
cooling down into the -10 to -12C late tonight, as the very strong
trough moves through the area. This will lead to the possibility
of strong to severe storms over South Florida tonight ahead of the
cold front.
MONDAY...
There could still be some showers and even a few thunderstorms
ongoing over South Florida Monday morning as the front clears the
area. However, the threat of severe weather will be done, as the
mid to upper level and low level jets will be east of the area.
Therefore, pops will be on an downward trend on Monday from west
to east across South Florida.
TUESDAY THROUGH FRIDAY...
High pressure will build into South Florida for Tuesday and
Wednesday from the west before moving east into the Atlantic
waters for late this week. This will allow for dry weather to work
into the area during this time over South Florida.
Another cold front will then move southward through South Florida
late this week from the north. This will allow for a few showers
to develop over the Atlantic waters during this time. Rest of
South Florida should remain dry.
EXTENDED FORECAST...
The front should stall out over the northern Florida keys this weekend,
as an mid to upper level disturbance moves east from the Gulf
waters across South Florida Saturday night into Sunday. This will
allow for some showers and even a few thunderstorms to affect
South Florida late this weekend. Therefore, a chance of pops have
been ahead for South Florida for Saturday night into Sunday.
MARINE...
The winds will be southwesterly tonight before going westerly on
Monday. The wind speeds will be around 25 to 30 knots with gusts
into the Gale Force conditions for tonight into Monday. Therefore,
the Gale Warning has been expanded to Lake Okeechobee and Biscayne
Bay waters through Monday morning. Rest of South Florida waters
remain in the Gale Warning through Monday evening.
The seas will also be running 8 to 10 feet in the Atlantic Waters
and building to 6 to 8 feet near-shore Gulf waters to 12 to 17
feet offshore Gulf Waters late tonight into Monday. Therefore,
mariners are advise to remain in port through Monday.
BEACH FORECAST...
High Risk of Rip Currents will also continue for the gulf coast
beaches of South Florida through Tuesday evening. The east coast
beaches of South Florida will also continue to see an enhancement
in the threat of rip currents through Tuesday.
FIRE WEATHER...
The relative humidity will also fall into the lower to mid 30s
over most of South Florida for Tuesday into Wednesday, as much
drier air will work into the area from the north. However, the
ERC's should remain below 35 during this time. Therefore, at this
time it looks like there is no fire threat for South Florida.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 68 79 55 77 / 90 40 0 0
Fort Lauderdale 71 80 58 78 / 90 40 0 0
Miami 72 80 59 79 / 90 40 0 0
Naples 71 74 62 75 / 80 50 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ069.
Wind Advisory until 7 AM EST Monday for FLZ069-168-172-173.
AM...Small Craft Advisory from 11 PM Monday to 1 PM EST Tuesday for
AMZ650-651-670-671.
Gale Warning until 11 PM EST Monday for AMZ650-651-670-671.
Small Craft Advisory from 1 PM Monday to 7 AM EST Tuesday for
AMZ610-630.
Gale Warning until 1 PM EST Monday for AMZ610-630.
GM...Small Craft Advisory from 11 PM Monday to 1 PM EST Tuesday for
GMZ656-657-676.
Gale Warning until 11 PM EST Monday for GMZ656-657-676.
&&
UPDATE...22/KS
DISCUSSION...54/BNB
MARINE...54/BNB
AVIATION...27/JT
BEACH FORECAST...54/BNB
FIRE WEATHER...54/BNBHazardous weather outlook, Jan 22, 10:03 PM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1003 PM EST SUN JAN 22 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 231100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI- DADE-FAR SOUTH MIAMI-DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1003 PM EST SUN JAN 22 2017 ...TORNADO WATCH 24 IS IN EFFECT UNTIL EARLY MONDAY MORNING... ...HIGH RISK OF RIP CURRENTS WEST COAST BEACHES OF SOUTH FLORIDA... ...DANGEROUS MARINE CONDITIONS DEVELOPING TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH FLORIDA AHEAD OF A STRONG COLD FRONT. THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON, EVENING, AND OVERNIGHT. THE MAIN THREATS EXPECTED ARE DAMAGING WIND GUSTS, FREQUENT LIGHTNING STRIKES, HAIL AND ISOLATED TORNADOES. TORNADOES: ISOLATED TORNADOES MAY DEVELOP WITH THUNDERSTORMS ACROSS THE REGION LATER THIS AFTERNOON AND OVERNIGHT. WATERSPOUTS ARE POSSIBLE WITH ANY SHOWER AND THUNDERSTORM ACTIVITY THAT DEVELOPS TODAY. WIND: THERE IS A WIND ADVISORY IN EFFECT FOR ALL SOUTH FLORIDA TODAY. WINDS ARE EXPECTED TO INCREASE BETWEEN 20 TO 25 MPH THIS AFTERNOON WITH GUSTS TO AROUND 35 MPH. THERE IS ALSO A POTENTIAL FOR THUNDERSTORMS LATER THIS AFTERNOON, EVENING, AND OVERNIGHT TO PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. HAIL: HAIL UP TO THE SIZE OF QUARTER DOLLARS IS POSSIBLE WITH STRONG THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON, EVENING, AND OVERNIGHT. FLOODING: MINOR FLOODING IS POSSIBLE WITH HEAVIER SHOWERS AND STORMS LEADING TO PONDING OF WATER IN POORLY DRAINED AREAS OVER THE EAST COAST AND GULF COAST METRO AREAS. MINOR COASTAL FLOODING IS POSSIBLE ALONG THE GULF COAST AROUND THE TIMES OF HIGH TIDE. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF COAST BEACHES. FOR THE ATLANTIC BEACHES, A MORE MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY. WAVES: SEAS BUILDING TO 10 TO 12 FEET IN THE OFFSHORE ATLANTIC AND 10 TO 16 FEET IN THE GULF LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WEST WIND BEHIND THE FRONT WILL CONTINUE TO LEAD TO HAZARDOUS MARINE CONDITIONS ACROSS SOUTH FLORIDA WATERS THROUGH TUESDAY. RIP CURRENTS WILL BE POSSIBLE ALONG BOTH THE ATLANTIC AND GULF COASTS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Local storm report, Jan 23, 12:54 AM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM MARINE TSTM WIND 12 E LAKEPORT 26.96N 80.94W
01/23/2017 M56 MPH AMZ610 FL MESONET
A WIND GUST OF 56 MPH 49 KNOTS WAS MEASURED OVER LAKE
OKEECHOBEE AT 1230 AM
&&
EVENT NUMBER MFL1700037
HAGENSpecial weather statement, Jan 23, 12:54 AM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
1254 AM EST MON JAN 23 2017
FLZ066>072-075-168-230700-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Mainland Monroe FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
1254 AM EST MON JAN 23 2017
...Significant Weather Advisory for up to 55 mph winds and small
hail for Collier...northwestern Mainland Monroe...southeastern
Hendry... northern Broward and Palm Beach Counties Until 200 AM
EST...
* At 1253 AM EST...Doppler radar was tracking a strong thunderstorm 9
miles north of Big Cypress Seminole Reservation, or 16 miles
southeast of Montura, moving northeast at 50 mph.
* The primary impacts will be small hail and gusty winds up TO 55
mph. These winds can down small tree limbs and branches, and blow
around unsecured small objects. Seek shelter in a safe building
until the storm passes.
* LOCATIONS IMPACTED INCLUDE...
Coral Springs, West Palm Beach, Boca Raton, Boynton Beach, Delray
Beach, Tamarac, Wellington, Jupiter, Palm Beach Gardens, Lake
Worth, Riviera Beach, Belle Glade, Marco Island, Palm Beach,
Clewiston, Pahokee, Tequesta, South Bay, Juno Beach and Ocean
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
A tornado watch remains in effect until 600 AM EST for southern,
southeastern and southwestern Florida.
LAT...LON 2654 8003 2622 8027 2599 8089 2540 8118
2554 8131 2565 8136 2573 8134 2579 8144
2577 8152 2599 8173 2682 8085 2680 8082
2703 8063 2696 8061 2697 8004
TIME...MOT...LOC 0553Z 220DEG 68KT 2644 8098
67Local storm report, Jan 23, 1:20 AM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
120 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 AM NON-TSTM WND GST 3 W DEERFIELD BEACH 26.31N 80.15W
01/23/2017 M54 MPH BROWARD FL MESONET
WIND GUST OF 54 MPH AT DEERFIELD BEACH
&&
EVENT NUMBER MFL1700038
HAGENLocal storm report, Jan 23, 1:24 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
124 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM NON-TSTM WND GST 2 ESE HAVERHILL 26.68N 80.10W
01/23/2017 M48 MPH PALM BEACH FL ASOS
A WIND GUST OF 48 MPH WAS MEASURED AT PALM BEACH
INTERNATIONAL AIRPORT
&&
EVENT NUMBER MFL1700039
HAGENSpecial weather statement, Jan 23, 1:56 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
156 AM EST MON JAN 23 2017
FLZ066>073-075-168-172-230800-
Coastal Collier County FL-Inland Broward County FL-Hendry FL-
Coastal Broward County FL-Coastal Palm Beach County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
Metro Palm Beach County FL-
156 AM EST MON JAN 23 2017
...Significant Weather Advisory for frequent to excessive lightning,
small hail, up to 55 mph winds and the development of funnel clouds
for southeastern Collier...northern Mainland Monroe...northwestern
Miami-Dade...southeastern Hendry...Broward and Palm Beach Counties
Until 300 AM EST...
* At 154 AM EST...Doppler radar was tracking a line of strong
thunderstorms with rotation, Capable of producing a funnel cloud
along a line extending from 11 miles south of Lion Country Safari
Park to near Chokoloskee...and moving northeast at 50 mph.
* In addition, frequent to excessive lightning, gusty winds up yo 55
mph, small hail, torrential downpours, or a combination of these
are possible. Lightning is the number one weather related killer
in Florida. Trees and open shelters offer no protection.
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
* LOCATIONS IMPACTED INCLUDE...
Fort Lauderdale, Pembroke Pines, Miramar, Coral Springs, West Palm
Beach, Pompano Beach, Davie, Plantation, Sunrise, Boca Raton,
Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington,
Jupiter, Margate, Palm Beach Gardens, Lake Worth and Riviera Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
A tornado watch remains in effect until 600 AM EST for southern,
southeastern and southwestern Florida.
LAT...LON 2623 8007 2543 8115 2567 8135 2573 8134
2575 8141 2587 8152 2696 8039 2697 8003
TIME...MOT...LOC 0654Z 041DEG 51KT 2655 8041 2577 8129
67Local storm report, Jan 23, 1:58 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
158 AM EST MON JAN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM MARINE TSTM WIND 1 SSW SOUTH PALM BEACH 26.61N 80.04W
01/23/2017 M43 MPH AMZ650 FL C-MAN STATION
A MARINE THUNDERSTORM WIND GUST OF 43MPH...37
KNOTS...WAS REPORTED BY THE C-MAN STATION...LKWF1...AT
106 AM EST.
&&
EVENT NUMBER MFL1700040
HAGENThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 11:15 PM EST | Special Weather Statement | MFL | Glades, Hendry | 60 min |
| Jan 22, 11:32 PM EST | Special Marine Warning | MFL | 28 min | |
| Jan 22, 11:50 PM EST | Special Marine Warning | MFL | 25 min | |
| Jan 23, 12:03 AM EST | Special Marine Warning | MFL | 57 min | |
| Jan 23, 12:03 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry, Palm Beach | 57 min |
| Jan 23, 12:20 AM EST | Special Marine Warning | MFL | 25 min | |
| Jan 23, 12:25 AM EST | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 50 min |
| Jan 23, 12:36 AM EST | Severe Thunderstorm Warning | MFL | Collier | 24 min |
| Jan 23, 12:46 AM EST | Special Marine Warning | MFL | 44 min | |
| Jan 23, 12:54 AM EST | Special Weather Statement | MFL | Broward, Collier, Palm Beach | 66 min |
| Jan 23, 12:58 AM EST | Tornado Warning | MFL | Palm Beach | 32 min |
| Jan 23, 1:03 AM EST | Severe Thunderstorm Warning | MFL | Collier | 42 min |
| Jan 23, 1:12 AM EST | Special Marine Warning | MFL | 63 min | |
| Jan 23, 1:17 AM EST | Tornado Warning | MFL | Palm Beach | 28 min |
| Jan 23, 1:25 AM EST | Tornado Warning | MFL | Collier | 20 min |
| Jan 23, 1:26 AM EST | Special Marine Warning | MFL | 94 min | |
| Jan 23, 1:41 AM EST | Tornado Warning | MFL | Palm Beach | 10 min |
| Jan 23, 1:52 AM EST | Special Marine Warning | MFL | 83 min | |
| Jan 23, 1:56 AM EST | Special Weather Statement | MFL | Broward, Monroe, Palm Beach | 64 min |
| Jan 23, 2:23 AM EST | Wind Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 17 hr |
| Jan 23, 2:29 AM EST | Severe Thunderstorm Warning | MFL | Broward | 31 min |
| Jan 23, 2:48 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 87 min |
| Jan 23, 2:49 AM EST | Special Weather Statement | MFL | Monroe | 26 min |
| Jan 23, 2:54 AM EST | Severe Thunderstorm Warning | MFL | Broward | 36 min |
| Jan 23, 2:56 AM EST | Tornado Warning | MFL | Miami-Dade, Monroe | 34 min |
| Jan 23, 2:57 AM EST | Special Marine Warning | MFL | 63 min | |
| Jan 23, 3:06 AM EST | Special Marine Warning | MFL | 84 min | |
| Jan 23, 3:35 AM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade, Monroe | 40 min |
| Jan 23, 3:42 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 23, 3:44 AM EST | Tornado Warning | MFL | Miami-Dade | 19 min |
| Jan 23, 4:01 AM EST | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jan 23, 4:15 AM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 11 min |
| Jan 23, 4:19 AM EST | Special Marine Warning | MFL | 41 min | |
| Jan 23, 4:55 AM EST | Special Marine Warning | MFL | 50 min | |
| Jan 23, 5:43 AM EST | Special Marine Warning | MFL | 32 min | |
| Jan 23, 5:43 AM EST | Special Marine Warning | MFL | 32 min | |
| Jan 23, 6:12 AM EST | Special Marine Warning | MFL | 48 min | |
| Jan 23, 7:03 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 87 min |
| Jan 23, 7:45 AM EST | Special Marine Warning | MFL | 60 min | |
| Jan 23, 8:30 AM EST | Special Weather Statement | MFL | Palm Beach | 75 min |
| Jan 23, 9:52 AM EST | Special Weather Statement | MFL | Miami-Dade | 53 min |
| Jan 23, 10:38 AM EST | Special Marine Warning | MFL | 82 min | |
| Jan 23, 11:34 AM EST | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.